- This topic is empty.
July 5, 2005 at 7:32 pm #8697Anonymous
i’m 15 and i was on Depo from the end of november until it wore off in february.i think i had one period in late february, i haven’t had any periods since then, only a brown discharge. sometimes there was blood in it, but mostly it was just brown. i thought it was supposed to happen since i hadn’t had a period in 3 months. i thought my body was cleaning itself out or something. then on may 6th i had unprotected sex wit my whatever he was to me, and the discharge stopped. i guess it i got it all out b/c outta all the times i’ve ever had sex there was never that much vaginal lubrication, i guess its called. and there was a huge greyish brown wet spot on my sheets. any way, the next day i bled just pure blood, not like a period, and it lasted 48hrs. since then there’s been nothing. i had sex with him 3 more times, all unprotected, but he never nutted in me.not that that matters cuz there was prolly still some sperm that got into my body. its been over two months and i haven’t had a period or spotting or anything. i haven’t had any symptoms, but not everyone does anyway. i always had a big appitite. my breasts r the same as always, except sometimes they get tender. i was ovulating, i think a few weeks ago, but if thats the case i would have had my period by now. once in a while i feel like there’s something pulling on my belly button frm the inside and it hurts. i’m very irritable, and i’m not sleeping at night (its 3:28 am right now). and when i do sleep, i cant sleep on my stomach any more, only on my left side, not right. i dont know whats going on with my body. i can’t go to a doctor or clinic b/c i dont kno where one is and even if i did, i have no way to get there. i dont have money right now for a pt. can anyone tell me wats going on? Please? 🙁
Post edited by: lyricaltruth, at: 2005/07/09 11:29July 9, 2005 at 6:48 pm #8762Anonymous
HEY THERE RELAX A LIL BIT WELL IF U THINK THERE IS SOME SPERM ON U’R BODY THEN U MAYBE PREGNANT OR U’R JUST PROBABLLY STRESSED OUT … OK REPLY BACK GIRL…….. BYE .. ANNA 😉July 12, 2005 at 4:30 pm #8782Anonymous
I found out why I haven’t been having period. The Depo screwed my body up with all those extra hormones, so its kinda like my reproductive system is on a high and it won’t be back to normal and functioning properly for another 1-6 months or more. And my fertility may not return for another 6-12 months. Sucks doesn’t it. I’d advise all you young ladies to just stick with comdons b/c any form of bith control that uses hormones to keep you from getting pregnant completely throws your system out of whack. I only had one shot and look at what going on with me. And the longer you’re on it the worse the reaction your body could have to it. It can cause serious illness and even cause you to be sterile. If I had known this in November, I would have never gotten the shot, but the doctor who gave me the shot just said that my period would stop while I was on it. She didn’t tell me the other risks. I’m not saying what happens to some of the women who use Depo and have complications will happen to you, but I want you to understand that it might. Run a search for Depo Provera and if you come across a site called Depo Provera Horror Stories, visit it and see testimonies of what could happen that your doctor may not tell you about. ~Take Care and Be Careful With Your Bodies~ Niquole
Post edited by: lyricaltruth, at: 2005/07/14 07:14
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.